MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 10.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 10.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number QD11-S-G1
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once investigation has been completed, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
It was reported that during pre-testing, it was observed that the attachment device was vibrating excessively and was noisy during temperature testing.The event was not related to surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2019.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device housing was damaged and the laser was fading.The device also failed pretest for temperature and vibration.Therefore, the reported condition was confirmed.The assignable root cause was traced to component failure due to faulty parts.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
10.5 CM QD ANGLE ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9272702
Report Number1045834-2019-54821
Device Sequence Number13484650
Product Code HBC
UDI-Device Identifier00845384006381
UDI-Public845384006381
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberQD11-S-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1